# SDR SIMA20150722001

- Difficulty date: July 22, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,488 hours, 35,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 14568065405
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE DELAMINATION ON UPPER & LOWER SKIN LT INBD FLAP.  REPAIRED IAW ERS-EM - 57MR-481.
